my friend has crohns disease and is taking medicine for it one of the symptoms is weight loss. but he is gaining weight. is this another symptom or is the medicine doing this? thanks. i dont want to embarrass him by asking
Answer on Crohns disease weight gain?
Sadly, the medical establishment effectively treats symptoms without treating the cause of the disease. Crohn's disease, like many other diseases, is caused in large part by the standard American diet that is rich in animal protein and devoid of rich plant based foods. A whole plant based diet can help. Please check out the following books from your local library:
Dr. Joel Furhman "Eat to Live"
Dr. Neal Barnard "Food for Life"
Our physicians are well educated on surgical interventions and drugs, but have very little time to educated themselves on effective life style changes (which are the real cause of many diseases). I suggest that you do your own research and pass the information along to your friend. I'd also try to find some professional that hasn't been mislead by an educational system (manipulated by industry profiteers). Most Universities rely on money from the food industry and focus their research on the grants they've been offered.
Personally, I don't trust research that is funded by meat and the dairy industries.